edoc

A Bogomolov property modulo algebraic subgroups

Habegger, Philipp. (2009) A Bogomolov property modulo algebraic subgroups. Bulletin de la Société mathématique de France, Vol. 137, fasc. 1. pp. 93-125.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6438879

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Habegger, Philipp
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Société mathématique de France
ISSN:0037-9484
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Nov 2015 10:21
Deposited On:06 Nov 2015 10:21

Repository Staff Only: item control page